M. I. Muminov

Search this author in Google Scholar


Articles: 2

The Faddeev equation and essential spectrum of a Hamiltonian in Fock space

Mukhiddin I. Muminov, Tulkin H. Rasulov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 1, 47-57

A Hamiltonian (model operator) $H$ associated to a quantum system describing three particles in interaction, without conservation of the number of particles, is considered. The Faddeev type system of equations for eigenvectors of $H$ is constructed. The essential spectrum of $H$ is described by the spectrum of the channel operator.

On the spectrum of a model operator in Fock space

Tulkin H. Rasulov, Mukhiddin I. Muminov, Mahir Hasanov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 4, 369-383

A model operator $H$ associated to a system describing four particles in interaction, without conservation of the number of particles, is considered. We describe the essential spectrum of $H$ by the spectrum of the channel operators and prove the Hunziker-van Winter-Zhislin (HWZ) theorem for the operator $H.$ We also give some variational principles for boundaries of the essential spectrum and interior eigenvalues.


All Issues